| Model Number |
NB15LGF |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the device had disengaged seal.As stated, the device hook was being used and when introduced through the reducer cap it popped the opaque seal off and it fell on top of the 15 mm seal.However, it did not fell into the patient¿s cavity.The seal never entered the patient.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that the flip top seal was attached and secure.The trocar, circular seal, cannula and envelope seal appeared intact.The obturator was received and appeared intact.Pmv performed functional testing; the device passed an air leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened, and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.